Harmonic metrics on four dimensional non-reductive homogeneous manifolds

Amirhesam Zaeim; Parvane Atashpeykar

Czechoslovak Mathematical Journal (2018)

  • Volume: 68, Issue: 2, page 475-490
  • ISSN: 0011-4642

Abstract

top
We study harmonic metrics with respect to the class of invariant metrics on non-reductive homogeneous four dimensional manifolds. In particular, we consider harmonic lifted metrics with respect to the Sasaki lifts, horizontal lifts and complete lifts of the metrics under study.

How to cite

top

Zaeim, Amirhesam, and Atashpeykar, Parvane. "Harmonic metrics on four dimensional non-reductive homogeneous manifolds." Czechoslovak Mathematical Journal 68.2 (2018): 475-490. <http://eudml.org/doc/294306>.

@article{Zaeim2018,
abstract = {We study harmonic metrics with respect to the class of invariant metrics on non-reductive homogeneous four dimensional manifolds. In particular, we consider harmonic lifted metrics with respect to the Sasaki lifts, horizontal lifts and complete lifts of the metrics under study.},
author = {Zaeim, Amirhesam, Atashpeykar, Parvane},
journal = {Czechoslovak Mathematical Journal},
keywords = {harmonic metric; non-reductive homogeneous space; pseudo-Riemannian geometry},
language = {eng},
number = {2},
pages = {475-490},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Harmonic metrics on four dimensional non-reductive homogeneous manifolds},
url = {http://eudml.org/doc/294306},
volume = {68},
year = {2018},
}

TY - JOUR
AU - Zaeim, Amirhesam
AU - Atashpeykar, Parvane
TI - Harmonic metrics on four dimensional non-reductive homogeneous manifolds
JO - Czechoslovak Mathematical Journal
PY - 2018
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 68
IS - 2
SP - 475
EP - 490
AB - We study harmonic metrics with respect to the class of invariant metrics on non-reductive homogeneous four dimensional manifolds. In particular, we consider harmonic lifted metrics with respect to the Sasaki lifts, horizontal lifts and complete lifts of the metrics under study.
LA - eng
KW - harmonic metric; non-reductive homogeneous space; pseudo-Riemannian geometry
UR - http://eudml.org/doc/294306
ER -

References

top
  1. Baird, P., Wood, J. C., 10.1093/acprof:oso/9780198503620.001.0001, London Mathematical Society Monographs New Series 29, Oxford University Press, Oxford (2003). (2003) Zbl1055.53049MR2044031DOI10.1093/acprof:oso/9780198503620.001.0001
  2. Bejan, C.-L., Druţă-Romaniuc, S.-L., 10.1016/j.difgeo.2012.05.004, Differ. Geom. Appl. 30 (2012), 306-317. (2012) Zbl1252.53083MR2926271DOI10.1016/j.difgeo.2012.05.004
  3. Bejan, C.-L., Druţă-Romaniuc, S.-L., 10.1007/s00009-013-0302-0, Mediterr. J. Math. 11 (2014), 123-136. (2014) Zbl1317.53041MR3160617DOI10.1007/s00009-013-0302-0
  4. Bejan, C.-L., Druţă-Romaniuc, S.-L., 10.1007/s00009-014-0409-y, Mediterr. J. Math. 12 (2015), 481-496. (2015) Zbl1322.53065MR3350322DOI10.1007/s00009-014-0409-y
  5. Benyounes, M., Loubeau, E., Wood, C. M., 10.1016/j.difgeo.2006.11.010, Differ. Geom. Appl. 25 (2007), 322-334. (2007) Zbl1128.53037MR2330461DOI10.1016/j.difgeo.2006.11.010
  6. Brozos-Vázquez, M., García-Río, E., Gilkey, P., Nikčević, S., Vázquez-Lorenzo, R., 10.2200/S00197ED1V01Y200906MAS005, Synthesis Lectures on Mathematics and Statistics 5, Morgan & Claypool Publishers, San Rafael (2009). (2009) Zbl1206.53039MR2656431DOI10.2200/S00197ED1V01Y200906MAS005
  7. Calvaruso, G., Fino, A., 10.4153/CJM-2011-091-1, Can. J. Math. 64 (2012), 778-804. (2012) Zbl1252.53056MR2957230DOI10.4153/CJM-2011-091-1
  8. Calvaruso, G., Fino, A., Zaeim, A., 10.1007/s00574-015-0083-0, Bull. Braz. Math. Soc. (N.S.) 46 (2015), 23-64. (2015) Zbl1318.53048MR3324177DOI10.1007/s00574-015-0083-0
  9. Calvaruso, G., Zaeim, A., 10.1016/j.geomphys.2014.02.007, J. Geom. Phys. 80 (2014), 15-25. (2014) Zbl1286.53046MR3188790DOI10.1016/j.geomphys.2014.02.007
  10. Calvaruso, G., Zaeim, A., 10.1515/advgeom-2014-0014, Adv. Geom. 14 (2014), 191-214. (2014) Zbl1298.53072MR3263422DOI10.1515/advgeom-2014-0014
  11. Chen, B.-Y., Nagano, T., 10.2969/jmsj/03620295, J. Math. Soc. Japan 36 (1984), 295-313. (1984) Zbl0543.58015MR0740319DOI10.2969/jmsj/03620295
  12. Dodson, C. T. J., Pérez, M. Trinidad, Vázquez-Abal, M. E., Harmonic-Killing vector fields, Bull. Belg. Math. Soc. Simon Stevin 9 (2002), 481-490. (2002) Zbl1044.53052MR2016229
  13. J. Eells, Jr., J. H. Sampson, 10.2307/2373037, Am. J. Math. 86 (1964), 109-160. (1964) Zbl0122.40102MR0164306DOI10.2307/2373037
  14. Falcitelli, M., Pastore, A. M., On the tangent bundle and on the bundle of the linear frames over an affinely connected manifold, Math. Balk., New Ser. 2 (1988), 336-356. (1988) Zbl0677.53040MR0997625
  15. Fels, M. E., Renner, A. G., 10.4153/CJM-2006-012-1, Can. J. Math. 58 (2006), 282-311. (2006) Zbl1100.53043MR2209280DOI10.4153/CJM-2006-012-1
  16. Kowalski, O., Sekizawa, M., 10.1016/j.difgeo.2012.10.007, Differ. Geom. Appl. 31 (2013), 140-149. (2013) Zbl1277.53016MR3010084DOI10.1016/j.difgeo.2012.10.007
  17. O'Neill, B., Semi-Riemannian Geometry. With Applications to Relativity, Pure and Applied Mathematics 103, Academic Press, New York (1983). (1983) Zbl0531.53051MR0719023
  18. Patera, J., Sharp, R. T., Winternitz, P., Zassenhaus, H., 10.1063/1.522992, J. Math. Phys. 17 (1976), 986-994. (1976) Zbl0357.17004MR0404362DOI10.1063/1.522992
  19. Yano, K., Ishihara, S., Tangent and Cotangent Bundles. Differential Geometry, Pure and Applied Mathematics 16, Marcel Dekker, New York (1973). (1973) Zbl0262.53024MR0350650

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.